Aug 03, 2004 - 10:07 pm
Last March my mother (age 48) was diagnosed with an advanced stage of ovarian cancer. She had been taking Lupron for nearly three years to help combat her severe migrane headaches (the doctor informed her that Lupron would 'trick' her body into going into menapause to help with the hormonal imbalance that was causing the migranes). She did do well on the drug and it did help lessen the severity of her migranes. However, in doing research I have found that there have been possible links to fertility drugs (i.e.,Lupron) and ovarian cancer, especially in patients who take it for prolonged periods of time. There is no history of ovarian cancer in our family and I'm starting to really think this drug was a leading cause in her developing ovarian tumors and subsequentially ovarian cancer. Has anyone else experienced a potential link between taking Lupron and ovarian tumors/cancer?